Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 513, NWS Goodland, KS

September 3, 2016Graham County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Sep 3, 2016, 7:44 PM CDT for Graham County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2016, 7:44 PM CDT (00:44 UTC)
Expired
Sep 3, 2016, 8:30 PM CDT
In force
46 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Graham County, KS

The radar

The Grand Island radar (KUEX), 153 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 3, 6:31 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
713 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

347 
WUUS53 KGLD 040044
SVRGLD
KSC065-040130-
/O.NEW.KGLD.SV.W.0513.160904T0044Z-160904T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
744 PM CDT SAT SEP 3 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GRAHAM COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 830 PM CDT

* AT 743 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF HILL CITY...MOVING EAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. AT 630 PM MDT...A BRIEF FUNNEL CLOUD   
           WAS REPORTED 4 MILES NORTHEAST OF MORELAND. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HILL CITY...BOGUE...NICODEMUS AND PENOKEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN
INTERIOR ROOM...A BATHROOM...CLOSET OR BASEMENT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3935 10004 3948 10008 3957 9982 3957 9964
      3950 9960 3935 9960
TIME...MOT...LOC 0043Z 257DEG 19KT 3942 9996 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

HUSTED
3 follow-up statements
770 
WWUS53 KGLD 040100
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
800 PM CDT SAT SEP 3 2016

KSC065-040130-
/O.CON.KGLD.SV.W.0513.000000T0000Z-160904T0130Z/
GRAHAM KS-
800 PM CDT SAT SEP 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN GRAHAM COUNTY...

AT 800 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
HILL CITY...MOVING EAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HILL CITY...BOGUE AND NICODEMUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3936 9995 3951 10000 3957 9982 3957 9964
      3950 9960 3935 9960
TIME...MOT...LOC 0100Z 252DEG 15KT 3944 9988 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

HUSTED
090 
WWUS53 KGLD 040119
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
819 PM CDT SAT SEP 3 2016

KSC065-040130-
/O.CON.KGLD.SV.W.0513.000000T0000Z-160904T0130Z/
GRAHAM KS-
819 PM CDT SAT SEP 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN GRAHAM COUNTY...

AT 819 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF HILL CITY...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NICODEMUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3938 9989 3950 9994 3954 9982 3957 9964
      3950 9960 3937 9960
TIME...MOT...LOC 0119Z 265DEG 13KT 3944 9980 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

HUSTED
308 
WWUS53 KGLD 040127
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM CDT SAT SEP 3 2016

KSC065-040137-
/O.EXP.KGLD.SV.W.0513.000000T0000Z-160904T0130Z/
GRAHAM KS-
827 PM CDT SAT SEP 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAHAM COUNTY
WILL EXPIRE AT 830 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS.

LAT...LON 3938 9989 3950 9994 3954 9982 3957 9964
      3950 9960 3937 9960
TIME...MOT...LOC 0126Z 257DEG 19KT 3944 9980 

$$

HUSTED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 7:00 PM CDT, 44 minutes earlier.

Area forecast discussion, Sep 3, 7:00 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
600 PM MDT SAT SEP 3 2016

.UPDATE...
Issued at 600 PM MDT Sat Sep 3 2016

Updated forecast to adjust for increased coverage of Flash Flood
Watch to include all counties currently in Severe Thunderstorm
Watch. Storms in E/NE zones are dropping torrential rainfall
prompting issuance.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 1234 PM MDT Sat Sep 3 2016

Through tonight...Thunderstorms have already developed in eastern
Colorado where there is plenty of sun and little to no cap. These
storms have developed near a surface boundary and in advance of a
strong shortwave trough and upper jet. This development should
continue with increasing coverage through the afternoon into the
evening hours.

Convective allowing guidance has caught on this rather well so
considering the trends and decent agreement increased or maintained
high pops into the evening. Many locations in my southern and
western forecast area received 2 to 6 inches of rainfall last
night with reports of flash and areal flooding being received.
Pwats are 1 to near 1.5 inches, similar to last night. So issued a
Flash Flood Watch, through late tonight, for those counties with a
lot of the model output producing heavy rainfall in the same area,
especially in the southern half of my area. Collaboration with Wpc
increased my confidence as well. So for my entire area I have
moderate to heavy rainfall.

In addition, with moisture, shear, and instability parameters about
the same or better than yesterday, also have inserted severe
wording in the forecast and emphasized this in the hwo. Parameters
in place through this evening that will make large hail and a few
tornadoes possible.

For Sunday...do not have a good feel for this day, and have not
had as much time to look at it. Looks like we will be moist and
unstable again with another shortwave moving in. Looks like slight
chance to low chance pops will suffice for now, but this will have
to be looked at again. Models warmed up tomorrow but will need to
see how tonight goes with areal coverage of rainfall and if there
will be any mesoscale affects from the overnight convection.

.LONG TERM...(Sunday night through Saturday)
Issued at 148 PM MDT Sat Sep 3 2016

Deep upper low will be situated over the northern Rockies Sunday
night and into Monday with a high pressure ridge in place over the
middle Mississippi Valley. Multiple weak troughs will traverse the
CWA as we will be situated within the gradient between these two
features. A theta-e boundary will set up in the central portions of
the CWA and will move back and forth as these troughs traverse the
region. We will see PoPs diminish along the boundary on Sunday night
as instability is lost. Another slgt chc of thunderstorms is in the
forecast for Monday mainly during the afternoon with the boundary
providing a focus for development. Upper level support is a bit weak
thus coverage will be isolated.

The upper low will push eastward on Tuesday and Wednesday and
develop a surface low and associated trough/cold front in the
northern Plains as we head into Thursday. This front will remain
mainly north of the CWA Tuesday with the better thunderstorm chances
remaining north of I-70. The front will slide east on Wednesday with
dry weather expected through Friday.

Above normal high temperatures in the lower 90s prevail on Monday
with near normal temperatures in the 80s on Tuesday and Wednesday.
Thursday through Saturday, we will see high temperatures near to
slightly below average with highs in the upper 70s to lower 80s.
Overnight lows will fall into the middle 50s in eastern Colorado to
the lower 70s in the eastern portions of the CWA through tuesday
with with lower 50s to lower 60s Wednesday through Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 520 PM MDT Sat Sep 3 2016

For KGLD...Mainly VFR for sky conditions. IFR visibility to 1
1/2sm in rainfall with potential thunderstorms from 01z-03z. Winds
SSW 15-25kts...with some VRB30g55kt in TRW from 01z-03z.

For KMCK...Mainly VFR/MVFR sky mix w/ ceilings dropping down to
bkn025-030 at times. IFR visibility to 1 1/2sm in moderate to
heavy rainfall in TRW from 00z-02z. Winds SSE 15-25kts...with
some VRB30g55kt in TRW from 00z- 02z.

&&

.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch through late tonight for KSZ001>004-013>016-
     027>029.

CO...Flash Flood Watch through late tonight for COZ090>092.

NE...Flash Flood Watch through late tonight for NEZ079>081.

&&

UPDATE...JN
SHORT TERM...BULLER
LONG TERM...TL
AVIATION...JN
Hazardous weather outlook, Sep 3, 6:36 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
536 PM MDT SAT SEP 3 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-042345-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
536 PM MDT SAT SEP 3 2016 /636 PM CDT SAT SEP 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE TRI
STATE AREA. THREATS INCLUDE LARGE HAIL IN EXCESS OF TWO
INCHES...DAMAGING WINDS...HEAVY RAINFALL...AND A FEW TORNADOES. IF
HEAVY RAINFALL OCCUR AT LOCATIONS THAT RECEIVED HIGH RAINFALL
AMOUNTS LAST NIGHT...FLASH FLOODING WILL OCCUR RAPIDLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS
OF THE CENTRAL HIGH PLAIN REGION ALMOST EVERY PERIOD THROUGH
WEDNESDAY NIGHT. A FEW THESE THUNDERSTORMS COULD BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Sep 3, 7:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
628 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             9 SE BENKELMAN          39.96N 101.41W
09/03/2016  E1.00 INCH       CHEYENNE           KS   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA.

&&

HILL
Special weather statement, Sep 3, 7:29 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
729 PM CDT SAT SEP 3 2016

NEZ081-040100-
RED WILLOW NE-
729 PM CDT SAT SEP 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RED WILLOW COUNTY UNTIL
800 PM CDT...

AT 729 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF MCCOOK...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCCOOK AND INDIANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4008 10032 4001 10076 4017 10076 4030 10039
TIME...MOT...LOC 0029Z 243DEG 9KT 4015 10050

HUSTED
Local storm report, Sep 3, 7:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
636 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FUNNEL CLOUD     4 NE MORLAND            39.39N 100.02W
09/03/2016                   GRAHAM             KS   STORM CHASER

            A FEW BRIEF FUNNELS REPORTED. REPORT RELAYED VIA SOCIAL
            MEDIA.

&&

HILL
Local storm report, Sep 3, 7:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
639 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             MCCOOK                  40.20N 100.62W
09/03/2016  E1.25 INCH       RED WILLOW         NE   PUBLIC

            HAIL LASTED ABOUT 5 MINUTES. RELAYED VIA SOCIAL MEDIA.

&&

HILL
Special weather statement, Sep 3, 7:39 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
739 PM CDT SAT SEP 3 2016

KSZ003-004-040115-
DECATUR KS-NORTON KS-
739 PM CDT SAT SEP 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DECATUR AND
SOUTHWESTERN NORTON COUNTIES UNTIL 815 PM CDT...

AT 739 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTH OF LENORA TO 4 MILES EAST OF
DRESDEN. MOVEMENT WAS NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LENORA...JENNINGS...CLAYTON...DRESDEN AND NEW ALMELO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS.

LAT...LON 3957 10000 3957 10046 3978 10034 3981 9980
TIME...MOT...LOC 0039Z 223DEG 23KT 3970 9999 3960 10035

HUSTED
Local storm report, Sep 3, 7:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             1 N PENOKEE             39.36N 99.97W
09/03/2016  M0.50 INCH       GRAHAM             KS   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL WITH 50 MPH WINDS AND HEAVY
            RAINFALL.

&&

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:08 PM CDTSevere Thunderstorm WarningGLDSherman52 min
Sep 3, 7:11 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins49 min
Sep 3, 7:13 PM CDTTornado WarningGLDGraham32 min
Sep 3, 7:26 PM CDTFlash Flood WarningGLDDecatur, Norton10 hr
Sep 3, 7:39 PM CDTSpecial Weather StatementGLDNorton36 min
Sep 3, 7:49 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace21 min
Sep 3, 7:56 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins49 min
Sep 3, 8:00 PM CDTFlash Flood WarningGLDCheyenne, Rawlins8 hr
Sep 3, 8:02 PM CDTSpecial Weather StatementGLDSherman13 min
Sep 3, 8:11 PM CDTFlash Flood WarningGLDGraham9 hr
Sep 3, 8:22 PM CDTSpecial Weather StatementGLDDecatur23 min
Sep 3, 8:27 PM CDTSpecial Weather StatementGLDGraham33 min
Sep 3, 8:43 PM CDTSevere Thunderstorm WarningGLDSherman47 min
Sep 3, 8:47 PM CDTSpecial Weather StatementGLDNorton13 min
Sep 3, 8:58 PM CDTSpecial Weather StatementGLDGraham32 min
Sep 3, 9:09 PM CDTFlash Flood WarningGLDGraham, Norton8 hr
Sep 3, 9:11 PM CDTSpecial Weather StatementGLDRawlins19 min
Sep 3, 9:12 PM CDTSevere Thunderstorm WarningGLDThomas25 min
Sep 3, 9:20 PM CDTSpecial Weather StatementGLDSherman10 min
Sep 3, 9:31 PM CDTSpecial Weather StatementGLDGraham29 min
Sep 3, 9:38 PM CDTFlash Flood WarningGLDDecatur, Rawlins6 hr
Sep 3, 9:51 PM CDTSevere Thunderstorm WarningGLDGraham39 min
Sep 3, 9:54 PM CDTSpecial Weather StatementGLDDecatur36 min
Sep 3, 10:05 PM CDTSpecial Weather StatementGLDCheyenne10 min
Sep 3, 10:24 PM CDTSpecial Weather StatementGLDCheyenne21 min
Sep 3, 10:27 PM CDTSpecial Weather StatementGLDGraham33 min
Sep 3, 10:31 PM CDTSevere Thunderstorm WarningGLDCheyenne26 min
Sep 3, 11:18 PM CDTSpecial Weather StatementGLDCheyenne12 min
Sep 3, 11:18 PM CDTSevere Thunderstorm WarningGLDGraham42 min
Sep 3, 11:29 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins46 min
Sep 3, 11:57 PM CDTSevere Thunderstorm WarningGLDGraham33 min
Sep 4, 12:23 AM CDTSpecial Weather StatementGLDRawlins22 min
Sep 4, 1:46 AM CDTRiver Flood WarningGLDNorton41 hr
Sep 4, 2:14 AM CDTFlash Flood WarningGLDDecatur, Norton, Rawlins, Sheridan, Thomas3 hr
Sep 4, 5:23 AM CDTAreal Flood WarningGLDDecatur, Graham, Norton, Sheridan24 hr
Sep 4, 5:49 AM CDTFlash Flood WatchGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more17 hr
Sep 4, 3:08 PM CDTSevere Thunderstorm WarningGLDGreeley67 min
Sep 4, 3:45 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace45 min
Sep 4, 4:09 PM CDTSevere Thunderstorm WarningGLDCheyenne51 min
Sep 4, 4:15 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita45 min
Sep 4, 4:28 PM CDTSpecial Weather StatementGLDSherman17 min
Sep 4, 4:43 PM CDTSevere Thunderstorm WarningGLDCheyenne51 min
Sep 4, 4:47 PM CDTSpecial Weather StatementGLDCheyenne, Sherman28 min
Sep 4, 4:54 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas51 min
Sep 4, 4:58 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita47 min
Sep 4, 5:40 PM CDTFlash Flood WarningGLDGreeley, Logan, Wichita6 hr
Sep 4, 5:43 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita62 min
Sep 4, 5:52 PM CDTSpecial Weather StatementGLDLogan23 min
Sep 4, 6:11 PM CDTSevere Thunderstorm WarningGLDLogan64 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.